MathSciNet Relay Station
MathSciNet bibliographic data
MR1738334 26D15
Oguntuase, James Adedayo; Imoru, Christopher Olutunde New generalizations of Hardy's integral inequality. J. Math. Anal. Appl. 241 (2000), no. 1, 73–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement